MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266148
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the anti-reflux valve broke.Additional information received on (b)(6) 2025 stated that this occurred when the device was opened for testing, and it broke when they tried to insert and remove the arv from the suction tubing port while following the instructions including making sure it is being removed not on an angle.It snapped cleanly at the blue junction (where it goes from small to large and then is attached to the white).There was no patient involved.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 2415916664 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There was no sample returned for evaluation, therefore the affected device could not be evaluated to confirm the reported issue.As such, a root cause could not be determined.No corrective action is required at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22198709
Report Number1423537-2025-00251
Device Sequence Number9244386
Product Code FEG
UDI-Device Identifier10192253012842
UDI-Public(01)10192253012842(10)2415916664
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K880850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266148
Device Catalogue Number8888266148
Device Lot Number2415916664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown